T Nation

18 Yrs Old, Finished First Cycle. Having Problems

Hey guys,

Just finished my first cycle of test-e 500mg/wk for 16 weeks. I waited 19 days after my last pin and started pct. I am currently on my 3rd week of pct - nolva 50/50/25/25 clomid 50/25/25. Did not take any AIs during cycle.

Around week 14 of my cycle I started having dick problems and its been getting worse. Now I also have very low sex drive and I can only get like 50% hard and then it will die after a bit. What should I do now? I plan on getting my bloodwork done a little after my pcts finish.

Fuck i regret jumping on gear

Not to be an asshole, but this is exactly why people beg kids to steer clear of this stuff. You’ll really regret it when in 6 months everything you gained, is gone, and you’re still potentially not fully back to normal. You ran a relatively long cycle for a first cycle as well.

Your hormones are undergoing a massive rollercoaster right now. Hang tight, it can take months. Just finish your PCT and remind yourself, this is somewhat typical and a lot of it is mental. Stressing will only make matters worse.

8 Likes

You are taking way too high a dose on the SERMs. Clomid is a nasty drug, it is estrogenic and cause gyno, fat gain, depression, etc. I’d throw it away. The Nolvadex is also way too much. Nolvadex at 20mg per day IMO is also really high. 10mg daily for 4 weeks is more than enough, but I would personally do 10mg EOD. But, you are already 3 weeks in. You should stop both the Clomid and Nolva now, as these have a long half life. It will take you several months before your ED/libido have a chance of normalzing. Stay strong.

1 Like

Didn’t even see the Clomid part, definitely overkill. Stop the clomid.

1 Like

Was this you?

How could this possibly be him? There are glaring discrepancies between the two

  • Guys cycle includes rad 140
  • Guys cycle has test dose at 400, not 500mg weekly
  • Guy on this thread states he ran the cycle for 16 weeks… If he’d started the cycle on Nov 19, 2019… this wouldn’t be possible

Secondly, on you’re last thread you told me to “let the adults speak” for threads like this… You’re meme here isn’t an example of acting like an adult… it’s behaving like a dick towards someone who has admittedly fucked up and is now looking for help… You aren’t providing constructive advice here nor are you helping anyone other than further digging it in that he fucked up, don’t you think he feels bad enough? ED sucks at this age… trust me… I’d know… Furthermore I won’t stop speaking on threads like this… telling me to “let the adults speak” is a way a sort of attempt to ‘put me in my place’ if you will… I won’t be stifled and my opinions will be heard

What do I think of this mess? @retard123

Drop the clomid… Clomiphene consists of two drugs/ isomers, zuclomiphene and enclomiphene. Zuclomiphene is directly estrogenic, antigonadotropic… tends to be rather harsh neurologically… Tamox overall tends to be more effective, higher receptor affinities are present within it’s metabolites (tamoxifen is a prodrug, tamoxifen itself actually has very little affinity for the ER)

Take the tamoxifen, finish PCT… after PCT, DON’T touch any more drugs, be it SARMS, AAS, Peptides, ancillaries (AI’s, SERM’s) and all… let you’re body reset… statistically, according to literature you will bounce back… but it may take a while. Keep lifting weights/working hard in the gym, that way this entire experience won’t be entirely for nothing. There is a reason deterrents are in place for individuals using gear (regardless of age)… many don’t entirely comprehend the risk… and honestly, there is a small chance you won’t recover… ASIH is a very real complication, however it’s typically reserved for long term abuse (but exceptions do exist)…

Running a cycle, having to go through prolonged HPTA shut-down etc… it’s a psychologically demanding process that an individual, PARTICULARLY a young, virile individual will struggle exponentially with… Low libido, erectile dysfunction… it’s a shitty predicament, especially at this age. But realistically what did you expect? You’re probably producing very little test at this point… and even when you fire back up, for homeostasis to be entirely re-attained in terms of neurology you’re potentially looking at extra time…

Get bloods when PCT is over… comprehensive bloods regarding endocrine function… so

TT
FT
E2
(don’t think SHBG matters)
lipids
adrenals
thyroid
LFT
Renal panel

etc

Test will probably still be low after PCT, in which case, wait it out another couple months… re-test… sometimes (rarely) it can even take 1-2 years to get back online… Don’t take HCG at this point (many will, it’s a mistake)… it’ll prolong the negative feedback loop you’ve induced

Good, let this be a lesson learnt… don’t jump back on if you recover either… the way you feel now, remember it… cherish it… because it’ll be deterrent enough to stop you using gear again

2 Likes

No that’s me

1 Like

As others have said: ditch the clomid. Finish your pct with Nolvadex. Relax mentally. Your hormones will rebound. It may take longer than you want but you should come back ok. Don’t use anything hormonal after your pct. continue to exercise, eat well, and sleep well.

1 Like

Clearly you’re worried about the wrong details. What’s to say his execution is different from his original post?

He did it because I didn’t have a chance to chime in and tell him not to.

Yes, this is interesting… as his two posts don’t line up. It appears as if he’d actually started the cycle PRIOR to making the post, in which case… why even create the “I want to run this” spot in the first place… I legitimately don’t understand

This can’t actually be why though, If 5+ guys telling him “no” wasn’t enough, I don’t think a sixth person would magically change his mind

Wait @SOUL_FIGHTER it isn’t him. the guy who created this thread is @retard123 not @huntax

If you haven’t noticed, I’m 100% successful in convincing kids not to take PEDs so far that I know.

Dude made another username and admitted that was him. And even if it wasn’t him, you’re still worried about the wrong details. You understand the main issue in this topic right?

1 Like

you’re trolling now… right… the details regarding potential cycles etc… the situations between both just don’t add up… Reminds me of the guy who said I was physiologik… impossible (but far more so) as the times at which we posted, our locations, pictures, writing styles etc… the evidence didn’t add up sensibly at all

and you aren’t 100% successful in convincing kids to take/not take drugs, no one is… Making snarky comments and insulting others isn’t successfully convincing anyone of anything… if anything it does the opposite

1 Like

Not really… I think the issue is that this guy wants advice regarding how to recover faster, but there is nothing we can say to make this painful escapade within his life go by at a faster pace @SOUL_FIGHTER nor is there anything we can do to alleviate his suffering…

1 Like

Look at the posts - everyone I told not to use steroids ended up not using. :clap:

If you don’t understand the main issue of this thread, maybe you should stay in your lane then. But this thread is a big “Told you so” to any future posts where kids are looking to take AAS

1 Like

This has nothing to do with the guy being a kid though… this issue in particular has an equal chance in relation to occurring whether someone use as a kid, adult etc… if anything the older you are (after the age of say 35), the less likely it is for one to recover… That being said, when this DOES happen to a kid, the consequences are far more profound, as being young, virile etc… this portion of ones life tends to be the most sexually productive, and not being able to get an erection could be crippling. Furthermore, it’s always sadder in relation to when a kid (unlikely, probably not the case here, but it has happened) CAN’T recover… then requires lifelong TRT (lifelong treatment that could’ve otherwise been avoided forever or put off for decades… it’s a massive pain in the ass and a real shame when it happens

Furthermore, given the teenage individuals predisposition for psychiatric ailment/ neurological imbalance, the period of coming off (and even being on) has potential to induce behavioural changes, mood swings etc (to a higher degree than say a stable adult using)

and what exactly is “my lane”

Everyone has trouble coming off, and some don’t recover… this doesn’t change based on age but DOES instill why kids shouldn’t use… kids needn’t be replicating the symptomatology of full blown hypogonadism, they typically have enough shit to deal with regarding adolescence, being a teenager etc

3 Likes

@unreal24278 @SOUL_FIGHTER

This guy is not me lmao

LIAR! Prepare to face repercussions for lying… you will now recieve an odd box monthly containing not one… not two… but THREE potatoes, each of a different colour

Just kidding, I believe you